Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Accidentally used two drops of restasis instead of one. Any danger?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3473 Questions
I accidentally used two drops of restasis instead of one as directed. Is something horrible going to happen to me?
Posted Sun, 13 Oct 2013 in Vision and Eye Disorders
Answered by Dr. Albana Sejdini 49 minutes later
Brief Answer:
Wash your eyes,go to ER if any problem occur

Detailed Answer:

Commonly, when using restasis, patients are advised to follow the right dose as prescribed by the doctor.

If you used two drops instead of one, nothing horrible won't happen to you. However, to avoid overdosing (which I do not see in your case), you can wash your eyes with water and use the other dose as prescribed by your doctor.

If you notice any eye burning or something else although you have washed your eyes, go to ER and get helped!

Hope it answered to your inquiry!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor